Hi! I'm worried. I have been having an itch and also a mild scaling of the skin in the genital area for a while now. Sometimes it would itch and also scale a bit and I treated it with anti fungus cream (batrafen) and then it would get better but after a while it would start to scale and itch again. But it never became really bad so I more or less ignored it. But then in December it became different. There was a spot which started to scale and the skin became depigmented and turned totally white. Then I went to a dermatologist and he took a sample which later on was confirmed as Tinea. He told me to apply anti fungus cream (batrafen). I did this and it took at least 2 weeks for the red spots to become lighter and I think I applied to cream at least 5-6 weeks because I wanted to be sure that it's gone. But I was already sceptical because I already assumed that the scaling would return just like it did in the past. And after maybe 2 weeks after having stopped the treatment the scaling returned!I went to the dermatologist again and told him that the scaling is back and that the area also smells strange and asked him if bacteria could also be involved. He took a smear and I went to him 2 weeks later and he said that I also have staph bacteria. He now told me to take anti fungus cream (batrafen) and something against the bacteria (fucidine cream). I have been applying both creams for 5 weeks now and even though the skin has improved and the red infected spots are gone I still do not trust this AT all.Even now the skin scales very mildly! How in the world is this possible? I am still applying the anti fungus cream 2 times a day and I am absolutely sure that the scaling will be back as soon as I stop the treatment. I don't know what to do anymore. The doc already seemed clueless to me last time I went to him. What do I do if the fungus simply always comes back even though I treat it so diligently? This really concerns me.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?